# SDR HNAA2020072000209

- Difficulty date: June 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LEFT WING WING SPAR I LOWER FLANGE AT RIB 9 WAS FOUND TO BE CRACKED. FOUND DURING HFEC INSPECTION.   REPAIRED THE LT WING SPAR I LOWER FLANGE IAW SRM 57-20-05, AND CW EO1-57-20-0252.
